Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 243, NWS Lubbock, TX

August 25, 20124 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Aug 25, 2012, 12:02 AM CDT for 4 counties in Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2012, 12:02 AM CDT (05:02 UTC)
Expired
Aug 25, 2012, 12:34 AM CDT
In force
32 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Crosby County, TX, Dickens County, TX, Floyd County, TX, Motley County, TX

The radar

The Lubbock radar (KLBB), 72 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 12:15 AM CDTTSTM WND DMG9 Se Floydada, TXDELAYED REPORT...POWER POLES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2842 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WUUS54 KLUB 250502
SVRLUB
TXC107-125-153-345-250545-
/O.NEW.KLUB.SV.W.0243.120825T0502Z-120825T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1202 AM CDT SAT AUG 25 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CROSBY COUNTY IN NORTHWEST TEXAS.
  NORTHWESTERN DICKENS COUNTY IN NORTHWEST TEXAS.
  SOUTHEASTERN FLOYD COUNTY IN NORTHWEST TEXAS.
  SOUTHWESTERN MOTLEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 1245 AM CDT

* AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS       
  WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF         
  FLOYDADA TO CROSBYTON...AND MOVING NORTHEAST AT 30 MPH.

* THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE IMPACT MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH 
THIS LINE OF STORMS. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3409 10108 3399 10088 3376 10091 3369 10129
      3387 10138
TIME...MOT...LOC 0502Z 240DEG 25KT 3386 10126 3374 10122

$$

MCZ
2 follow-up statements
776 
WWUS54 KLUB 250522
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1222 AM CDT SAT AUG 25 2012

TXC107-125-153-345-250545-
/O.CON.KLUB.SV.W.0243.000000T0000Z-120825T0545Z/
CROSBY TX-DICKENS TX-FLOYD TX-MOTLEY TX-
1222 AM CDT SAT AUG 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MOTLEY...SOUTHEASTERN FLOYD...NORTHWESTERN DICKENS AND NORTHEASTERN
CROSBY COUNTIES UNTIL 1245 AM CDT...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED 
FROM DOUGHERTY TO 7 MILES NORTHWEST OF MCADOO...MOVING NORTHEAST AT 
30 MPH.

LOCATIONS IMPACTED INCLUDE...
  DOUGHERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING UNTIL THIS LINE OF STORMS HAS 
PASSED AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3389 10127 3407 10104 3399 10088 3376 10091
      3371 10119
TIME...MOT...LOC 0521Z 240DEG 25KT 3393 10112 3381 10108

$$

MCZ
603 
WWUS54 KLUB 250534
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1234 AM CDT SAT AUG 25 2012

TXC107-125-153-345-250544-
/O.CAN.KLUB.SV.W.0243.000000T0000Z-120825T0545Z/
CROSBY TX-DICKENS TX-FLOYD TX-MOTLEY TX-
1234 AM CDT SAT AUG 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MOTLEY...
SOUTHEASTERN FLOYD...NORTHWESTERN DICKENS AND NORTHEASTERN CROSBY
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY.  
HOWEVER...GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THESE 
THUNDERSTORMS.

LAT...LON 3389 10127 3407 10104 3399 10088 3376 10091
      3371 10119
TIME...MOT...LOC 0534Z 240DEG 25KT 3398 10102 3386 10099

$$

MCZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:24 PM CDT, 5 hours 38 minutes earlier.

Area forecast discussion, Aug 24, 6:24 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
624 PM CDT FRI AUG 24 2012

.AVIATION...
EVEN WITH THE THREAT OF TSRA THIS EVENING...VFR CONDITIONS WILL
PREVAIL. A SMALL AREA OF TSRA IS EXPECTED TO IMPACT LBB BEFORE
01Z WITH BRIEF WIND GUSTS UP TO 35 KNOTS. FARTHER EAST...SLIGHTLY
GREATER INSTABILITY JUST OFF THE CAPROCK IS EXPECTED TO YIELD
SCATTERED TSRA THROUGH THE EVENING AS THE LEADING EDGE OF A
DISTANT UPPER LOW DRAWS CLOSER. CONDITIONAL THREAT OF MORE LATE-
DAY TSRA ON SATURDAY AS A WEAK FRONT APPROACHES FROM THE
PANHANDLE...BUT CONFIDENCE IS TOO LOW FOR PROB30 MENTION.

&&

.PREV DISCUSSION... /ISSUED 314 PM CDT FRI AUG 24 2012/

SHORT TERM...
MAIN CONCERN FOR THE SHORT TERM PERIOD IS CHANCES FOR ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS...AS AN UA LOW APPROACHES THE
SOUTHERN PLAINS FROM THE WEST.

LATEST WATER VAPOR IMAGERY DISPLAYED THE UA LOW PROGRESSING ENE
ACROSS SOUTHERN COLORADO/NORTHERN NEW MEXICO. DRIER AIR WAS
FILTERING ACROSS THE WRN AND CENTRAL SOUTH PLAINS THIS
AFTERNOON...HENCE THE LACK OF SIGNIFICANT CLOUD COVER.
HOWEVER...SFC CONVERGENCE WAS NOTED ACROSS THE NWRN SOUTH PLAINS
COURTESY OF A SFC TROUGH NORTH OF THE REGION. THUS...AGITATED
CU-FIELDS HAVE DEVELOPED AS A RESULT AND THE POTENTIAL FOR STORM
DEVELOPMENT EXISTS. FURTHERMORE...SFC-BASED CAPE OF 1.0-1.5 KJ/KG
AND PWATS RANGING BETWEEN 1.20-2.00 INCHES ACROSS THE CENTRAL AND
EASTERN ZONES MAY RESULT IN ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS LATER THIS AFTERNOON/EVENING. AN INVERTED V-SOUNDING
PROFILE...25-35 KTS OF 0-6 KM OF BULK SHEAR AND ADEQUATE PWATS...MAY
RESULT IN A FEW STORMS BEING CAPABLE OF PRODUCING BRIEF SEVERE WIND
GUSTS...BRIEF MODERATE RAINFALL AND PERHAPS LOW END SEVERE HAIL.

TONIGHT INTO EARLY TOMORROW MORNING...THE UA LOW WILL OPEN UP AND
ITS TAIL END WILL SWING ACROSS THE CWA DURING THE SAID TIME. BEST
LIFT APPEARS TO BE NORTH OF THE SOUTH PLAINS...HOWEVER A PERSISTENT
UPSLOPE SFC COMPONENT...LLJ INCREASING TO 35-45 KTS AND DECENT MID
LEVEL INSTABILITY STILL EXISTS /600-900 J/KG/...MORE SO ACROSS THE
NRN AND NERN ZONES WHICH IS CLOSEST TO THE BEST LARGE SCALE ASCENT.
WILL CONTINUE MENTIONABLE POPS TONIGHT...WITH BEST POPS NOTED ACROSS
THE AFOREMENTIONED LOCALES. TOMORROW AFTERNOON...MOIST MID LEVELS
WILL ENSUE IN ADDITION TO DAYTIME DESTABILIZATION WILL PERHAPS BE
ENOUGH TO PROMOTE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS.
FURTHERMORE......A FRONTAL INTRUSION WILL APPROACH THE FAR SWRN
TEXAS PANHANDLE...SERVING AS YET ANOTHER FOCUS FOR PRECIP
DEVELOPMENT.

OVER NIGHT TEMPS WILL GENERALLY BE MILD WITH LOWER 60S NW TO LOWER
70S SE. DAYTIME HIGHS TOMORROW MAY A DEGREE OR TWO WARMER THAN
TODAY...WITH UPPER 80S TO LOWER 90S ANTICIPATED.

LONG TERM...
WE STILL MAY SEE AN OPPORTUNITY OR TWO FOR SHOWERS LATE THIS
WEEKEND INTO MONDAY BEFORE CHANCES DWINDLE WITH A BUILDING HIGH
PRESSURE RIDGE MUCH OF NEXT WEEK.

UNTIL THEN...A COOL UPPER LEVEL TROUGH WILL BE SLOWLY EDGING
ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY THOUGH WEAKENING AS
MAIN ENERGY MOVES FAR TO THE EAST AND HEIGHTS REBUILD TO THE
NORTHWEST. FLOW WILL BECOME MORE NORTHEAST ALOFT AND INCREASINGLY
UNFAVORABLE FOR MOVEMENT OF CONVECTION OFF HIGHER TERRAIN TO OUR
WEST...BUT MOIST AND UNSTABLE CONDITIONS SHOULD STILL BE ADEQUATE
FOR AT LEAST LOW THUNDER CHANCES DURING THIS PERIOD. A SURFACE
HIGH PRESSURE RIDGE WILL SETTLE SOUTHWARD AS WELL SUNDAY INTO
MONDAY WITH SURFACE TROUGH TO THE SOUTH RESEMBLING A WEAK FRONTAL
BOUNDARY JUST SOUTH OF THE AREA...AT LEAST RESULTING IN LOW LEVEL
CONVERGENT BOUNDARY SUNDAY INTO EARLY MONDAY. A WEAKNESS ALOFT
OVER THE SOUTHERN PART OF THE AREA INTO MONDAY WILL STILL GIVE
OPPORTUNITY FOR SHOWERS OR WEAK THUNDERSTORMS TO DEVELOP. SHOWER
CHANCES SHOULD DROP FURTHER OR END BY TUESDAY AND BEYOND ALTHOUGH
DIFFERENCES REMAIN REGARDING HOW MUCH WEAKNESS ALOFT WILL EXIST.

WE INCREASED THUNDER CHANCES SLIGHTLY SATURDAY NIGHT AND ALSO
ADDED LOW MENTION ACROSS MAINLY SOUTHWEST ZONES ON MONDAY. FEW
OTHER CHANGES OF NOTE THIS TIME WITH TEMPERATURES LIKELY TO REMAIN
CLOSE TO NORMAL. RMCQUEEN

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        64  89  62  89  63 /  20  20  40  20  20
TULIA         65  88  65  89  65 /  20  20  40  20  20
PLAINVIEW     66  89  65  88  66 /  20  20  40  20  20
LEVELLAND     67  91  66  88  66 /  20  20  30  20  20
LUBBOCK       68  92  67  88  68 /  20  20  30  20  20
DENVER CITY   68  92  66  89  66 /  20  20  30  20  20
BROWNFIELD    67  92  66  89  67 /  20  20  30  20  20
CHILDRESS     69  93  71  93  71 /  30  30  40  20  20
SPUR          69  92  69  91  71 /  20  20  30  20  20
ASPERMONT     71  94  71  93  73 /  20  30  20  30  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

93
Hazardous weather outlook, Aug 24, 5:31 AM CDT, 18 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
531 AM CDT FRI AUG 24 2012

TXZ021>044-251045-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
531 AM CDT FRI AUG 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND TONIGHT...FAVORING LOCATIONS ALONG AND EAST OF
THE I-27/US-87 CORRIDOR. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING. THE PRIMARY THREATS WILL BE WIND GUSTS TO
60 MPH...HAIL TO QUARTER SIZE AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Aug 24, 8:32 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
832 PM CDT FRI AUG 24 2012

TXZ035-250145-
LUBBOCK-
832 PM CDT FRI AUG 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LUBBOCK COUNTY...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTHWESTERN LUBBOCK COUNTY...OR 3
MILES WEST OF SLIDE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 54 MPH HAVE ALREADY OCCURRED WITH THIS STORM SOUTH
OF WOLFFORTH. IN ADDITION TO STRONG WINDS...BLOWING DUST IS LIKELY
AHEAD OF THIS STORM AS IT CONTINUES TO DECAY THROUGH 845 PM.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3360 10190 3355 10171 3339 10175 3339 10204
      3348 10206
TIME...MOT...LOC 0129Z 234DEG 27KT 3342 10196

MCZ
Local storm report, Aug 24, 11:11 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1111 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     3 WNW LUBBOCK           33.59N 101.92W
08/24/2012  M63 MPH          LUBBOCK            TX   MESONET

            MEASURED BY WEST TX MESONET

&&

EVENT NUMBER LUB1200368

MCZ
Local storm report, Aug 24, 11:12 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1112 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TSTM WND GST     6 NE LUBBOCK            33.64N 101.80W
08/24/2012  M59 MPH          LUBBOCK            TX   ASOS

            MEASURED BY LUBBOCK ASOS

&&

EVENT NUMBER LUB1200369

MCZ
Local storm report, Aug 24, 11:26 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1126 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     TSTM WND GST     IDALOU                  33.66N 101.68W
08/24/2012  M65 MPH          LUBBOCK            TX   BROADCAST MEDIA

            MEASURED BY KAMC WEATHER STATION

&&

EVENT NUMBER LUB1200370

MCZ
Special weather statement, Aug 24, 11:38 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 PM CDT FRI AUG 24 2012

TXZ036-037-042-043-250500-
CROSBY-DICKENS-GARZA-KENT-
1138 PM CDT FRI AUG 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR GARZA...KENT...CROSBY AND
DICKENS COUNTIES...

AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF WHITE RIVER LAKE...MOVING EAST
AT 25 MPH.

HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS TO 50 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE ALL POSSIBLE
WITH THIS STORM.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3324 10119 3348 10110 3361 10052 3321 10052
TIME...MOT...LOC 0437Z 260DEG 21KT 3336 10106

MCZ
Special weather statement, Aug 24, 11:54 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1154 PM CDT FRI AUG 24 2012

TXZ030-036-250515-
CROSBY-FLOYD-
1154 PM CDT FRI AUG 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CROSBY AND SOUTHERN
FLOYD COUNTIES...

AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF CROSBYTON TO 10 MILES WEST OF CROSBYTON...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS LINE OF
STORMS...PARTICULARLY ALONG A LINE FROM RALLS NORTH TO CONE AND EAST
TO CROSBYTON. HEAVY RAINFALL OF 1/2 INCH IN A SHORT PERIOD OF TIME
WILL ALSO BE POSSIBLE.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3363 10150 3384 10148 3396 10104 3358 10104
TIME...MOT...LOC 0452Z 252DEG 28KT 3381 10137 3363 10139

MCZ

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:00 PM CDTSpecial Weather StatementLUBLubbock30 min
Aug 24, 7:48 PM CDTSpecial Weather StatementLUBTerry27 min
Aug 24, 7:55 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry35 min
Aug 24, 8:32 PM CDTSpecial Weather StatementLUBLubbock13 min
Aug 24, 11:04 PM CDTSevere Thunderstorm WarningLUBLubbock26 min
Aug 24, 11:38 PM CDTSpecial Weather StatementLUBDickens22 min
Aug 24, 11:54 PM CDTSpecial Weather StatementLUBCrosby21 min
Aug 25, 4:24 PM CDTSpecial Weather StatementLUBDonley36 min
Aug 25, 5:07 PM CDTSpecial Weather StatementLUBBriscoe23 min
Aug 25, 5:38 PM CDTSpecial Weather StatementLUBKent22 min
Aug 25, 5:49 PM CDTSpecial Weather StatementLUBChildress26 min
Aug 25, 5:57 PM CDTSevere Thunderstorm WarningLUBChildress33 min
Aug 25, 6:51 PM CDTSpecial Weather StatementLUBMotley24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.